# SDR USAA051003

- Difficulty date: August 15, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND WEDGE SKIN AND CORE DELAMINATED 2 INCHES BY 3 INCHES, RT L/B T/E FLAP WEDGE AT LB END.  REMOVED AND REPLACED SKIN AND CORE AS REQUIRED IAW SRM 51-70-10.  (M)
